| Catalog Number |
2N3382 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a micro-volume extension set leaked at the female adapter.This was discovered during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the device was received for evaluation.A visual inspection with the naked eye was performed and did not identify any abnormalities that could have contributed to the reported condition.Pressure testing was performed, and no leak was observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.